# SDR WTAA960135

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - RIGHT MAIN LANDING GEAR FAILED TO RETRACT ON INITIAL ATTEMPT.  GEAR RETRACTED NORMALLY ON SECOND ATTEMPT.  AIRCRAFT FERRIED TO FAT FOR MAINTENANCE.  MAINTENANCE REPLACED LANDING GEAR CONTROL BOX.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
